# SDR SWAA2022013164721

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 25,200 hours, 11,480 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON SUPPORT FITTING CRACKED ; / [01] REMOVED #2 ENGINE PYLON AFT FAIRING TO FOM PER AMM 54-52-04.; [02] REINSTALLED #2 ENGINE PYLON AFT FAIRING AS PER AMM 54-52-04
